Posted by: KTY | 2009-04-20

irreguler period

hi, please advice, i hv been on nuristrate 4 2.5 yrs, and stopped last yr feb, my problem is since then my periodds hv been irregular i would bleed 4 3weeks and stop 1 sometimes it will be 2 weeks and stop 4 1 its been like that since, i hv been 2 4 differnt gyneas and they all advice me to take pills to regulate my period, i on the other hand dont want to because, i feel that it will prolong my chances of concieving, what can i do because this is starting to stress me. and obviously i am not ovulating, another gynea suggested that i take clomids but that would be difficult for me cause of my bleeding..
ps. the bleeding is sometimes spotting and sometimes normal period bleeding, its reary heavy..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I can onl;y agree with the other doctors - the Pill for a few months then Clomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.